# SDR AALA991152

- Difficulty date: August 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N50051
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 459
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: E/E Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON AFT SIDE OF FRAME C-20 ON STRINGER.  STRINGER 53L IS CORRODED FROM FRAME 20 FORWARD ABOUT 8 INCHES TO 10 INCHES.  REPLACED SECTION OF STRINGER AND SPLICED PER SRM 53-00-00.  (M)
